... outside..i took a emergency contraceptive within 2 hrs an from next day my periods stopped ... Now my periods are delayed for five days what coul be the reason?? I took an emergency contraceptive of a new manufacturer and had severe migraine aftr havin it... is the delay in period because of the pill?? When can i expect my next period its been delayed for five dats
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2014 • 2 answers
Posted 25 Aug 2014 • 1 answer
Hi.i had a unprotected sex with my gf during the last day of her periods after 4 hrs later she took?
Posted 4 Sep 2014 • 1 answer
Ovral - Doctor advised me to consume oral contraceptive from the first day of periods..means I will?
Posted 19 Dec 2014 • 1 answer
Yasmin - On the second day of my periods ends , I had a unprotected sex with my partner and from the
Posted 19 Sep 2016 • 0 answers